# SDR IPXA2018041628615

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 18,912 hours, 12,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772527208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, 16 INCHES FWD OF THE LWR CARGO DOOR CUTOUT,  BETWEEN STRINGERS 33R & 35R.  REPAIRED IAW EO A300-5330-68158-A.
